Article ID: MTJPAM-D-21-00070

Title: Some new fractional Hilbert type integral inequalities

Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814

Article ID: MTJPAM-D-21-00070; Volume 4 / Issue 2 / Year 2022, Pages 18-27

Document Type: Research Paper

Author(s): Jichang Kuang a

aDepartment of Mathematics, Hunan Normal University, Changsha, Hunan, 410081, P. R. China

Received: 28 November 2021, Accepted: 13 March 2022, Published: 29 April 2022.

Corresponding Author: Jichang Kuang (Email address:

Full Text: PDF


This paper introduced the new notion of generalized fractional Hilbert type integral operators. The norm inequalities for these operators are established. The corresponding fractional Hilbert type integral inequalities with the best possible constant factor are also provided. The new work extends some previous work on Hilbert inequalities and opens a new direction for further study in this active domain of research.

Keywords: Hilbert type integral inequality, fractional integral operator, norm

  1. G. Abbas, A. K. Khuram, G. Farid and A. U. Rehman, Generalizations of some fractional integral inequalities via generalized Mittag-Leffer function, J. Inequal. Appl. 2017, 2017; Article ID 121.
  2. V. Adiyasuren, T. Batbold and L. E. Azar, A new discrete Hilbert-type inequality involving partial sums, J. Inequal. Appl. 2021, 2021; Article ID 32.
  3. M. U. Awan, M. V. Mihai and K. I. Noor, Harmonic Hermite-Hadamard inequalities involving Mittag-Leffler function, Th. M. Rassias, (Editor), Approximation Theory and Analytic Inequalities, Springer, 2021.
  4. M. U. Awan, M. A. Noor, S. Talib, K. I. Noor and Th. M. Rassias, New k-conformable fractional integral inequalities, Th.M.Rassias, (Editor), Approximation Theory and Analytic Inequalities, Springer, 2021.
  5. T. Batbold, M. Krnić, J. Pecarić, I. Peić and P. Vuković, Futher Develoment of Hilbert-type inequalities, Element, Zagreb, 2017.
  6. B. Çelik, M. Ç. Gürbüz, M. E. Özdemir and E. Set, On integral inequalities related to the weighted and the extended Chebyshev functionls involving different fractional operators, J. Inequal. Appl. 2020, 2020; Article ID 246.
  7. G. Farid, A. U. Rehman, S. Bibi and Y. M. Chu, Refinements of two fractional versions of Hadamard inequalities for Caputo fractional derivatives and related results, Open J. Math. Sci. 5 (1), 1–10, 2021.
  8. M. Gürbüz, A. O. Akdemir, S. Rashid and E. Set, Hermite-Hadamard inequality for fractional integrals of Caputo-Fabrizio type and related inequalities, J. Inequal. Appl. 2020, 2020; Article ID 172.
  9. H. Kara, H. Budak, N. Alp, H. Kalsoom and M. Z. Sarikaya, On new generalized quantum integrals and related Hermite-Hadamard inequalities, J. Inequal. Appl. 2021, 2021; Article ID 180.
  10. A. Kashuri and Th. M. Rassias, Fractional trapezium-type inequalities for strongly exponentially generalized preivex functions with applications, Appl. Anal. Discrete Math. 14 (3), 560–578, 2020.
  11. J. U. Khan and M. A. Khan, Generalized conformable fractional integral operators, J. Comput. Appl. Math. 346, 378–389, 2019.
  12. M. B. Khan, P. O. Mohammed, M. A. Noor and Y. S. Hamed, New Hermite-Hadamard inequalities in fuzzy-interval fractional calculus and related inequalities, Symmetry, 13 (4), 673–684, 2021.
  13. A. A. Kilbas, H. M. Srivgstava and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, Vol. 204, Elsevier, New York, 2006.
  14. M. Krnic, J. Pečarić, I. Perić and P. Vuković, Recent Advances in Hilbert-type inequality, Element, Zagreb, 2012.
  15. J. C. Kuang, Generalized Hilbert integral operators on the Herz spaces, Tamkang J. Math. 40 (2), 193–200, 2009.
  16. J. C. Kuang, Generalized Hilbert operators on weighted Morrey-Herz spaces, J. Math. Inequal. 6 (1), 69–77, 2012.
  17. J. C. Kuang, Applied inequalities, 5th. edu. Shangdong Science and Technology Press, Jinan, (in Chinese), 2021.
  18. J. C. Kuang, Some new inequalities for fractional integral operators, Th. M. Rassias, Approximation and Computation in Science and Engineering, Springer, 2021.
  19. J. C. Kuang, Some norm inequalities for fractional integral operators, Montes Taurus J. Pure Appl. Math. 4 (3), 93–102, 2022.
  20. Y. C. Kwun, M. S. Saleem, M. Ghafoor, W. Nazeer and S. M. Kang, Hermite-Hadamard-type inequalities for functions whose derivatives are η-convex via fractional integrals, J. Inequal. Appl. 2019, 2019; Article ID 44.
  21. P. O. Mohammed, T. Abdeljawad, D. Baleanu, A. Kashuri, F. Hamasalh and P. Agarwal, New fractional inequalities of Hermite-Hadamard type involving the incomplete gamma functions, J. Inequal. Appl. 2020, 2020; Article ID 263.
  22. S. Mubeen and G. M. Habibullah, k-fractional integrals and applications, Int. J. Contemp. Math. Sci. 7, 89–94, 2012.
  23. S. Mubeen and S. Iqbal, Grüss type integral inequalities for generalized Riemann-Liouville k-fractional integrals, J. Inequal. Appl. 2016, 2016; Article ID 109.
  24. M. A. Noor and Th. M. Rassias, Some quantum Hermite-Hadamard-type inequalities for general convex functions, P. M. Pardalos, Th. M. Rassias, (Editors), Contributions in Mathematics and Engineering in Honor of Constantin Carathéodory, Springer, 2016.
  25. S. Rashid, A. O. Akdemir, K. S. Nisar, T. Abdeljawad and G. Rahman, New generalized reverse Minkowski and related integral inequalities involving generalized fractional conformable integrals, J. Inequal. Appl. 2020, 2020; Article ID 177
  26. M. Z. Sarikaya, On the Hermite-Hadarmard-type inequalities for co-ordinated convex function via fractional integrals, Integral Transforms Spec. Funct. 25 (2),134–147, 2014.
  27. M. Z. Sarikaya, Z. Dahmani, M. E. Kiris and F. Ahmad, (k, s)-Riemann-Liouville fractional integral and applications, Hacet. J. Math. Stat. 45 (1), 77–89, 2016.
  28. E. Set, M. Tomar and M. Z. Sarkaya, On generalized Grüss type inequalities for k-fractional integrals, Appl. Math. Comput. 269, 29–34, 2015.
  29. I. Slimane, Z. Damani, S. Jian and P. Agarwal, Further results on continuous random variables via fractional integrals, Th. M. Rassias, (Editor), Approximation Theory and Analytic Inequalities, Springer, 2021.
  30. J. V. da Sousa and E. C. de Oliveira, On the ψ-Hilfer fractional derivative, Commun. Nonlinear Sci. Numer. Simul. 60, 72–91, 2018.
  31. S. Wu, S. Iqbal, M. Aamir, M. Samraiz and A. Younus, On some Hermite-Hadamard inequalities involving k-fractional operators, J. Inequal. Appl. 2021, 2021; Article ID 32.
  32. B. Yang, J. Liao and R. P. Agarwal, Hilbert-type inequalities: Operators, compositions and extensions, Scientific Research Publishing, Inc., USA, 2020.
  33. Y. Zhao, H. Sang, W. Xiong and Z. Cui, Hermite-Hadamard type inequalities involving ψ-Riemann-Liouville k-fractional integrals via s-convex functions, J. Inequal. Appl. 2020, 2020; Article ID 128.